# SDR ASAA2018122827605

- Difficulty date: December 22, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,323 hours, 4,157 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND BYPASS INDICATOR POPPED ON APU OIL FILTER. GROUNDED - YES. PERFORMED OIL FILTER SERVICING REF B737-900 AMM 49-91-13, PERFORMED MAGNETIC PLUG INSPECTION REF AMM 49-91-81, AND REMOVED AND REPLACED APU OIL FILTER REF AMM 49-91-13, NO FURTHER DEFECTS NOTED, A/C OK FOR SERVICE, RUN APU WITH NO ISSUES.
